return

Celebratio Mathematica

Simon K. Donaldson


Bibliography

[1]S. K. Don­ald­son: “An ap­plic­a­tion of gauge the­ory to four-di­men­sion­al to­po­logy,” J. Dif­fer­en­tial Geom. 18 : 2 (1983), pp. 279–​315. MR 710056 Zbl 0507.​57010

[2]S. K. Don­ald­son: “A new proof of a the­or­em of Narasim­han and Se­shadri,” J. Dif­fer­en­tial Geom. 18 : 2 (1983), pp. 269–​277. MR 710055 Zbl 0504.​49027

[3]S. K. Don­ald­son: “Self-dual con­nec­tions and the to­po­logy of smooth 4-man­i­folds,” Bull. Amer. Math. Soc. (N.S.) 8 : 1 (1983), pp. 81–​83. MR 682827 Zbl 0519.​57012

[4]S. K. Don­ald­son: “In­stan­tons and geo­met­ric in­vari­ant the­ory,” Comm. Math. Phys. 93 : 4 (1984), pp. 453–​460. MR 763753 Zbl 0581.​14008

[5]S. K. Don­ald­son: “Nahm’s equa­tions and the clas­si­fic­a­tion of mono­poles,” Comm. Math. Phys. 96 : 3 (1984), pp. 387–​407. MR 769355 Zbl 0603.​58042

[6]S. K. Don­ald­son: “The Yang–Mills equa­tions on Eu­c­lidean space,” pp. 93–​109 in Per­spect­ives in math­em­at­ics. Birkhäuser (Basel), 1984. MR 779672 Zbl 0563.​53058

[7]S. K. Don­ald­son: “Smooth 4-man­i­folds with def­in­ite in­ter­sec­tion form,” pp. 201–​209 in Four-man­i­fold the­ory (Durham, NH, 1982). Con­temp. Math. 35. Amer. Math. Soc. (Provid­ence, RI), 1984. MR 780580 Zbl 0558.​57005

[8]S. K. Don­ald­son: “Gauge the­ory and to­po­logy,” pp. 641–​645 in Pro­ceed­ings of the In­ter­na­tion­al Con­gress of Math­em­aticians (Warsaw, 1983). PWN (Warsaw), 1984. In 2 volumes. MR 804720 Zbl 0563.​53059

[9]S. K. Don­ald­son: “La to­po­lo­gie différen­ti­elle des sur­faces com­plexes,” C. R. Acad. Sci. Par­is Sér. I Math. 301 : 6 (1985), pp. 317–​320. MR 803227 Zbl 0584.​57010

[10]S. K. Don­ald­son: “Vec­tor bundles on the flag man­i­fold and the Ward cor­res­pond­ence,” pp. 109–​119 in Geo­metry today (Rome, 1984). Pro­gr. Math. 60. Birkhäuser (Bo­ston, MA), 1985. MR 895150 Zbl 0578.​53023

[11]S. K. Don­ald­son: “Anti self-dual Yang–Mills con­nec­tions over com­plex al­geb­ra­ic sur­faces and stable vec­tor bundles,” Proc. Lon­don Math. Soc. (3) 50 : 1 (1985), pp. 1–​26. MR 765366 Zbl 0529.​53018

[12]S. K. Don­ald­son: “4-man­i­folds with in­def­in­ite in­ter­sec­tion form,” pp. 309–​320 in Work­shop Bonn 1984. Lec­ture Notes in Math. 1111. Spring­er (Ber­lin), 1985. MR 797428 Zbl 0562.​53022

[13]S. K. Don­ald­son: “Con­nec­tions, co­homo­logy and the in­ter­sec­tion forms of 4-man­i­folds,” J. Dif­fer­en­tial Geom. 24 : 3 (1986), pp. 275–​341. MR 868974 Zbl 0635.​57007

[14]M. Atiyah: “On the work of Si­mon Don­ald­son,” pp. 3–​6 in Pro­ceed­ings of the In­ter­na­tion­al Con­gress of Math­em­aticians (Berke­ley, CA, 3–11 Au­gust 1986), vol. 2. Edi­ted by A. Gleason. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1987. MR 934209 Zbl 0666.​01010 incollection

[15]S. K. Don­ald­son: “The ori­ent­a­tion of Yang–Mills mod­uli spaces and 4-man­i­fold to­po­logy,” J. Dif­fer­en­tial Geom. 26 : 3 (1987), pp. 397–​428. MR 910015 Zbl 0683.​57005

[16]S. K. Don­ald­son: “In­fin­ite de­term­in­ants, stable bundles and curvature,” Duke Math. J. 54 : 1 (1987), pp. 231–​247. MR 885784 Zbl 0627.​53052

[17]S. K. Don­ald­son: “The geo­metry of 4-man­i­folds,” pp. 43–​54 in Pro­ceed­ings of the In­ter­na­tion­al Con­gress of Math­em­aticians (Berke­ley, CA, 1986). Amer. Math. Soc. (Provid­ence, RI), 1987. In 2 volumes. MR 934214 Zbl 0673.​57016

[18]C. Mar­ger­in: “Fibrés stables et métriques d’Hermite–Ein­stein (d’après S. K. Don­ald­son, K. K. Uh­len­beck, S. T. Yau),” pp. 5, 263–​283 in Sémin­aire Bourbaki, vol. 1986/87. Astérisque 152–​153. 1987. MR 936859

[19]S. K. Don­ald­son: “Gauge the­ory and smooth struc­tures on 4-man­i­folds,” pp. 89–​98 in Geo­metry and to­po­logy (Athens, GA, 1985). Lec­ture Notes in Pure and Ap­pl. Math. 105. Dek­ker (New York), 1987. MR 873285 Zbl 0656.​57005

[20] misc M. F. Atiyah, B. Mazur, J. W. Mil­nor, and V. Strassen: Ad­dresses on the work of the 1986 Fields Medal­ists and Nevan­linna Prize win­ner, 1987. 60-min. video­cas­sette. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI). Plen­ary ad­dresses presen­ted at the In­ter­na­tion­al Con­gress of Math­em­aticians (Berke­ley, CA, Au­gust 1986). MR 1064525

[21]S. K. Don­ald­son: “Twis­ted har­mon­ic maps and the self-du­al­ity equa­tions,” Proc. Lon­don Math. Soc. (3) 55 : 1 (1987), pp. 127–​131. MR 887285 Zbl 0634.​53046

[22]S. K. Don­ald­son: “Ir­ra­tion­al­ity and the \( h \)-cobor­d­ism con­jec­ture,” J. Dif­fer­en­tial Geom. 26 : 1 (1987), pp. 141–​168. MR 892034 Zbl 0631.​57010

[23]M. Fur­uta: “The con­tri­bu­tions of Si­mon Kir­wan Don­ald­son,” Sūgaku 39 : 1 (1987), pp. 16–​25. MR 904867

[24]S. K. Don­ald­son: “Com­plex curves and sur­gery,” Inst. Hautes Études Sci. Publ. Math. 68 (1988), pp. 91–​97. MR 1001449 Zbl 0696.​57007

[25]S. K. Don­ald­son: Geo­metry of four-man­i­folds (Berke­ley, CA, Au­gust 1986). ICM Series. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1988. A plen­ary ad­dress presen­ted at the In­ter­na­tion­al Con­gress of Math­em­aticians. One 60-min. video­cas­sette. MR 1059889 Zbl 0925.​57010

[26]S. K. Don­ald­son: “Com­pac­ti­fic­a­tion and com­ple­tion of Yang–Mills mod­uli spaces,” pp. 145–​160 in Dif­fer­en­tial geo­metry (Peñíscola, 1988). Lec­ture Notes in Math. 1410. Spring­er (Ber­lin), 1989. MR 1034277 Zbl 0705.​53018

[27]S. Don­ald­son and R. Fried­man: “Con­nec­ted sums of self-dual man­i­folds and de­form­a­tions of sin­gu­lar spaces,” Non­lin­ear­ity 2 : 2 (1989), pp. 197–​239. MR 994091 Zbl 0671.​53029

[28]S. K. Don­ald­son and D. P. Sul­li­van: “Quasicon­form­al 4-man­i­folds,” Acta Math. 163 : 3–​4 (1989), pp. 181–​252. MR 1032074 Zbl 0704.​57008

[29]M. F. Atiyah: “Rep­res­ent­a­tions of braid groups,” pp. 115–​122 in Geo­metry of low-di­men­sion­al man­i­folds (Durham Uni­versity, UK, Ju­ly 1989), vol. 2: Sym­plect­ic man­i­folds and Jones–Wit­ten the­ory. Edi­ted by S. K. Don­ald­son and C. B. Thomas. Lon­don Math­em­at­ic­al So­ci­ety Lec­ture Note Series 151. Cam­bridge Uni­versity Press, 1990. Notes by S. K. Don­ald­son. MR 1171912 Zbl 0735.​57001 incollection

[30]S. K. Don­ald­son: “In­stan­tons in Yang–Mills the­ory,” pp. 59–​75 in The in­ter­face of math­em­at­ics and particle phys­ics (Ox­ford, 1988). Inst. Math. Ap­pl. Conf. Ser. New Ser. 24. Ox­ford Univ. Press (New York), 1990. MR 1103130

[31]Geo­metry of low-di­men­sion­al man­i­folds (Durham, Ju­ly 1989), vol. 1: Gauge the­ory and al­geb­ra­ic sur­faces. Edi­ted by S. K. Don­ald­son and C. B. Thomas. Lon­don Math­em­at­ic­al So­ci­ety Lec­ture Note Series 150. Cam­bridge Uni­versity Press, 1990. MR 1171887

[32]Geo­metry of low-di­men­sion­al man­i­folds (Durham, Ju­ly 1989), vol. 2: Sym­plect­ic man­i­folds and Jones–Wit­ten the­ory. Edi­ted by S. K. Don­ald­son and C. B. Thomas. Lon­don Math­em­at­ic­al So­ci­ety Lec­ture Note Series 151. Cam­bridge Uni­versity Press, 1990. MR 1171904

[33]S. K. Don­ald­son: “Yang–Mills in­vari­ants of four-man­i­folds,” pp. 5–​40 in Geo­metry of low-di­men­sion­al man­i­folds (Durham, 1989), vol. 1. Lon­don Math. Soc. Lec­ture Note Ser. 150. Cam­bridge Univ. Press, 1990. MR 1171888 Zbl 0836.​57012

[34]S. K. Don­ald­son and P. B. Kron­heimer: The geo­metry of four-man­i­folds. Ox­ford Math­em­at­ic­al Mono­graphs. The Clar­en­don Press Ox­ford Uni­versity Press (New York), 1990. MR 1079726 Zbl 0820.​57002

[35]S. K. Don­ald­son: “Poly­no­mi­al in­vari­ants for smooth four-man­i­folds,” To­po­logy 29 : 3 (1990), pp. 257–​315. MR 1066174 Zbl 0715.​57007

[36]S. K. Don­ald­son: “Bound­ary value prob­lems for Yang–Mills fields,” J. Geom. Phys. 8 : 1–​4 (1992), pp. 89–​122. MR 1165874 Zbl 0747.​53022

[37]S. K. Don­ald­son: “Glu­ing tech­niques in the co­homo­logy of mod­uli spaces,” pp. 137–​170 in To­po­lo­gic­al meth­ods in mod­ern math­em­at­ics (Stony Brook, NY, 1991). Pub­lish or Per­ish (Hou­s­ton, TX), 1993. MR 1215963 Zbl 0870.​57039

[38]S. K. Don­ald­son: “The ap­prox­im­a­tion of in­stan­tons,” Geom. Funct. Anal. 3 : 2 (1993), pp. 179–​200. MR 1209301 Zbl 0778.​57010

[39]S. K. Don­ald­son: “Com­plex cobor­d­ism, Ashtekar’s equa­tions and dif­feo­morph­isms,” pp. 45–​55 in Sym­plect­ic geo­metry. Lon­don Math. Soc. Lec­ture Note Ser. 192. Cam­bridge Univ. Press, 1993. MR 1297129 Zbl 0933.​53036

[40]S. K. Don­ald­son: “On the work of An­dreas Flo­er,” Jahresber. Deutsch. Math.-Ver­ein. 95 : 3 (1993), pp. 103–​120. MR 1234586

[41]R. Stern and G. Tian: “Don­ald­son and Yau re­ceive Cra­foord prize,” No­tices Amer. Math. Soc. 41 : 7 (1994), pp. 794–​796. MR 1289608 Zbl 1194.​01145

[42]S. K. Don­ald­son: “Gauge the­ory and four-man­i­fold to­po­logy,” pp. 121–​151 in First European Con­gress of Math­em­at­ics (Par­is, 1992), vol. I. Pro­gr. Math. 119. Birkhäuser (Basel), 1994. MR 1341822 Zbl 0855.​57002

[43]P. J. Braam and S. K. Don­ald­son: “Fukaya–Flo­er ho­mo­logy and glu­ing for­mu­lae for poly­no­mi­al in­vari­ants,” pp. 257–​281 in The Flo­er me­mori­al volume. Pro­gr. Math. 133. Birkhäuser (Basel), 1995. MR 1362830 Zbl 0996.​57517

[44]P. J. Braam and S. K. Don­ald­son: “Flo­er’s work on in­stan­ton ho­mo­logy, knots and sur­gery,” pp. 195–​256 in The Flo­er me­mori­al volume. Pro­gr. Math. 133. Birkhäuser (Basel), 1995. MR 1362829 Zbl 0996.​57516

[45]S. K. Don­ald­son: “Flo­er ho­mo­logy and al­geb­ra­ic geo­metry,” pp. 119–​138 in Vec­tor bundles in al­geb­ra­ic geo­metry (Durham, 1993). Lon­don Math. Soc. Lec­ture Note Ser. 208. Cam­bridge Univ. Press, 1995. MR 1338415 Zbl 0829.​57011

[46]S. K. Don­ald­son: “The Seiberg–Wit­ten equa­tions and 4-man­i­fold to­po­logy,” Bull. Amer. Math. Soc. (N.S.) 33 : 1 (1996), pp. 45–​70. MR 1339810 Zbl 0777.​01010

[47]S. K. Don­ald­son: “Sym­plect­ic sub­man­i­folds and al­most-com­plex geo­metry,” J. Dif­fer­en­tial Geom. 44 : 4 (1996), pp. 666–​705. MR 1438190 Zbl 0883.​53032

[48]S. Don­ald­son: “On the ex­ist­ence of sym­plect­ic sub­man­i­folds,” pp. 307–​310 in Con­tact and sym­plect­ic geo­metry (Cam­bridge, 1994). Publ. New­ton Inst. 8. Cam­bridge Univ. Press, 1996. MR 1432468 Zbl 0866.​53022

[49]M. F. Atiyah: “The work of Si­mon Don­ald­son,” pp. 377–​380 in Fields Medal­lists’ lec­tures. Edi­ted by M. F. Atiyah and D. Iag­ol­nitzer. World Sci­entif­ic Series in 20th Cen­tury Math­em­at­ics 5. World Sci­entif­ic (River Edge, NJ), 1997. MR 1622912 incollection

[50]S. K. Don­ald­son: “Re­marks on gauge the­ory, com­plex geo­metry and 4-man­i­fold to­po­logy,” pp. 384–​403 in Fields Medal­lists’ lec­tures. World Sci. Ser. 20th Cen­tury Math. 5. World Sci. Publ. (River Edge, NJ), 1997. MR 1622931

[51]S. K. Don­ald­son: “Lef­schetz fibra­tions in sym­plect­ic geo­metry,” pp. 309–​314 in Pro­ceed­ings of the In­ter­na­tion­al Con­gress of Math­em­aticians (Ber­lin, 1998), published as Doc. Math. II : Extra Vol. II. 1998. MR 1648081 Zbl 0909.​53018

[52]S. K. Don­ald­son and R. P. Thomas: “Gauge the­ory in high­er di­men­sions,” pp. 31–​47 in The geo­met­ric uni­verse (Ox­ford, 1996). Ox­ford Univ. Press (Ox­ford), 1998. MR 1634503 Zbl 0926.​58003

[53]S. Don­ald­son: “Geo­metry in Ox­ford c.1980–85,” pp. xliii–​xlvii in Sir Mi­chael Atiyah: A great math­em­atician of the twen­ti­eth cen­tury, published as Asi­an J. Math. 3 : 1 (1999). Re­pub­lished in The founders of in­dex the­ory (2003) and The founders of in­dex the­ory (2009). MR 1701916 incollection

[54]S. K. Don­ald­son: “To­po­lo­gic­al field the­or­ies and for­mu­lae of Cas­son and Meng–Taubes,” pp. 87–​102 in Pro­ceed­ings of the Kirby­fest (Berke­ley, CA, 1998). Geom. To­pol. Mono­gr. 2. Geom. To­pol. Publ., Cov­entry, 1999. MR 1734402 Zbl 0958.​57031

[55]S. K. Don­ald­son: “One hun­dred years of man­i­fold to­po­logy,” pp. 435–​447 in His­tory of to­po­logy. North-Hol­land (Am­s­ter­dam), 1999. MR 1674920 Zbl 0956.​57004

[56]S. K. Don­ald­son: “Sym­met­ric spaces, Kähler geo­metry and Hamilto­ni­an dy­nam­ics,” pp. 13–​33 in North­ern Cali­for­nia Sym­plect­ic Geo­metry Sem­in­ar. Amer. Math. Soc. Transl. Ser. 2 196. Amer. Math. Soc. (Provid­ence, RI), 1999. MR 1736211 Zbl 0972.​53025

[57]S. K. Don­ald­son: “Lef­schetz pen­cils on sym­plect­ic man­i­folds,” J. Dif­fer­en­tial Geom. 53 : 2 (1999), pp. 205–​236. MR 1802722 Zbl 1040.​53094

[58]S. K. Don­ald­son: “Mo­ment maps and dif­feo­morph­isms,” pp. 1–​15 in Sir Mi­chael Atiyah: A great math­em­atician of the twen­ti­eth cen­tury, published as Asi­an J. Math. 3 : 1. 1999. MR 1701920 Zbl 0999.​53053

[59]S. K. Don­ald­son: “Poly­no­mi­als, van­ish­ing cycles and Flo­er ho­mo­logy,” pp. 55–​64 in Math­em­at­ics: fron­ti­ers and per­spect­ives. Amer. Math. Soc. (Provid­ence, RI), 2000. MR 1754767 Zbl 0958.​57027

[60]S. K. Don­ald­son: “Mo­ment maps and dif­feo­morph­isms,” pp. 107–​127 in Sur­veys in dif­fer­en­tial geo­metry. Surv. Dif­fer. Geom. VII. Int. Press (Somerville, MA), 2000. MR 1919424 Zbl 1106.​53037

[61]S. K. Don­ald­son: “Planck’s con­stant in com­plex and al­most-com­plex geo­metry,” pp. 63–​72 in XIII-th In­ter­na­tion­al Con­gress on Math­em­at­ic­al Phys­ics (Lon­don, 2000). Int. Press, Bo­ston, 2001. MR 1883295 Zbl 1041.​53052

[62]S. K. Don­ald­son: “The Seiberg–Wit­ten equa­tions and al­most-Her­mitian geo­metry,” pp. 32–​38 in Glob­al dif­fer­en­tial geo­metry: The math­em­at­ic­al leg­acy of Al­fred Gray (Bil­bao, 2000). Con­temp. Math. 288. Amer. Math. Soc. (Provid­ence, RI), 2001. MR 1870998 Zbl 1004.​53016

[63]S. K. Don­ald­son: “Scal­ar curvature and pro­ject­ive em­bed­dings. I,” J. Dif­fer­en­tial Geom. 59 : 3 (2001), pp. 479–​522. MR 1916953 Zbl 1052.​32017

[64]S. K. Don­ald­son: Flo­er ho­mo­logy groups in Yang–Mills the­ory. Cam­bridge Tracts in Math­em­at­ics 147. Cam­bridge Uni­versity Press, 2002. With the as­sist­ance of M. Fur­uta and D. Kotschick. MR 1883043 Zbl 0998.​53057

[65]S. K. Don­ald­son: “Scal­ar curvature and sta­bil­ity of tor­ic vari­et­ies,” J. Dif­fer­en­tial Geom. 62 : 2 (2002), pp. 289–​349. MR 1988506 Zbl 1074.​53059

[66]S. K. Don­ald­son: “Holo­morph­ic discs and the com­plex Monge–Ampère equa­tion,” J. Sym­plect­ic Geom. 1 : 2 (2002), pp. 171–​196. MR 1959581 Zbl 1035.​53102

[67]D. Auroux, S. K. Don­ald­son, and L. Katzarkov: “Lut­tinger sur­gery along Lag­rangi­an tori and non-iso­topy for sin­gu­lar sym­plect­ic plane curves,” Math. Ann. 326 : 1 (2003), pp. 185–​203. MR 1981618 Zbl 1026.​57020

[68]S. K. Don­ald­son: “Mo­ment maps in dif­fer­en­tial geo­metry,” pp. 171–​189 in Sur­veys in dif­fer­en­tial geo­metry (Bo­ston, MA, 2002). Surv. Dif­fer. Geom. VIII. Int. Press (Somerville, MA), 2003. MR 2039989 Zbl 1078.​53084

[69]S. Don­ald­son and I. Smith: “Lef­schetz pen­cils and the ca­non­ic­al class for sym­plect­ic four-man­i­folds,” To­po­logy 42 : 4 (2003), pp. 743–​785. MR 1958528 Zbl 1012.​57040

[70]S. K. Don­ald­son: “Con­jec­tures in Kähler geo­metry,” pp. 71–​78 in Strings and geo­metry. Clay Math. Proc. 3. Amer. Math. Soc. (Provid­ence, RI), 2004. MR 2103718 Zbl 1161.​32010

[71]D. Auroux, S. K. Don­ald­son, L. Katzarkov, and M. Yotov: “Fun­da­ment­al groups of com­ple­ments of plane curves and sym­plect­ic in­vari­ants,” To­po­logy 43 : 6 (2004), pp. 1285–​1318. MR 2081427 Zbl 1067.​53069

[72]Dif­fer­ent faces of geo­metry. Edi­ted by S. Don­ald­son, Y. Eli­ash­berg, and M. Gro­mov. In­ter­na­tion­al Math­em­at­ic­al Series (New York) 3. Kluwer Aca­dem­ic/Plen­um Pub­lish­ers (New York), 2004. MR 2103667

[73]S. K. Don­ald­son: “Scal­ar curvature and pro­ject­ive em­bed­dings. II,” Q. J. Math. 56 : 3 (2005), pp. 345–​356. MR 2161248 Zbl 1159.​32012

[74]S. K. Don­ald­son: “Lower bounds on the Calabi func­tion­al,” J. Dif­fer­en­tial Geom. 70 : 3 (2005), pp. 453–​472. MR 2192937 Zbl 1149.​53042

[75]S. K. Don­ald­son: “In­teri­or es­tim­ates for solu­tions of Ab­reu’s equa­tion,” Col­lect. Math. 56 : 2 (2005), pp. 103–​142. MR 2154300

[76]S. K. Don­ald­son: “What is\( \dots \) a pseudo­holo­morph­ic curve?,” No­tices Amer. Math. Soc. 52 : 9 (2005), pp. 1026–​1027. MR 2168014 Zbl 1090.​32015

[77]D. Auroux, S. K. Don­ald­son, and L. Katzarkov: “Sin­gu­lar Lef­schetz pen­cils,” Geom. To­pol. 9 (2005), pp. 1043–​1114. MR 2140998 Zbl 1077.​53069

[78]S. K. Don­ald­son: “Lef­schetz pen­cils and map­ping class groups,” pp. 151–​163 in Prob­lems on map­ping class groups and re­lated top­ics. Proc. Sym­pos. Pure Math. 74. Amer. Math. Soc. (Provid­ence, RI), 2006. MR 2264539 Zbl 05124682

[79]S. K. Don­ald­son: “Two-forms on four-man­i­folds and el­lipt­ic equa­tions,” pp. 153–​172 in In­spired by S. S. Chern. Nankai Tracts Math. 11. World Sci. Publ. (Hack­en­sack, NJ), 2006. MR 2313334 Zbl 1140.​58018

[80]S. Don­ald­son and J. Fine: “Tor­ic anti-self-dual 4-man­i­folds via com­plex geo­metry,” Math. Ann. 336 : 2 (2006), pp. 281–​309. MR 2244374 Zbl 1114.​53044

[81]A. Jack­son: “Don­ald­son and Narasim­han re­ceive 2006 King Fais­al Prize,” No­tices Amer. Math. Soc. 53 : 3 (2006), pp. 347. MR 2208388

[82]K. Liu and X. Ma: “A re­mark on: ‘Some nu­mer­ic­al res­ults in com­plex dif­fer­en­tial geo­metry’ by S. K. Don­ald­son,” Math. Res. Lett. 14 : 2 (2007), pp. 165–​171. MR 2318616

[83]D. Auroux, S. Don­ald­son, V. Guille­min, T. Mrowka, and G. Tian: “Ded­ic­a­tion to Dusa Mc­Duff,” J. Sym­plect­ic Geom. 5 : 1 (2007), pp. i. MR 2371180

[84]Don­ald­son re­ceives Nem­mers Prize,” No­tices Amer. Math. Soc. 55 : 7 (2008), pp. 808. MR 2436511

[85]R. S. Bunch and S. K. Don­ald­son: “Nu­mer­ic­al ap­prox­im­a­tions to ex­tremal met­rics on tor­ic sur­faces,” pp. 1–​28 in Hand­book of geo­met­ric ana­lys­is, No 1. Adv. Lect. Math. (ALM) 7. Int. Press (Somerville, MA), 2008. MR 2483361 Zbl 1153.​53318

[86]S. K. Don­ald­son: “Kähler geo­metry on tor­ic man­i­folds, and some oth­er man­i­folds with large sym­metry,” pp. 29–​75 in Hand­book of geo­met­ric ana­lys­is, No 1. Adv. Lect. Math. (ALM) 7. Int. Press (Somerville, MA), 2008. MR 2483362 Zbl 1161.​53066

[87]S. K. Don­ald­son: “Some prob­lems in dif­fer­en­tial geo­metry and to­po­logy,” Non­lin­ear­ity 21 : 9 (2008), pp. T157–​T164. MR 2430650 Zbl 1146.​57301

[88]S. K. Don­ald­son: “Ex­tremal met­rics on tor­ic sur­faces: A con­tinu­ity meth­od,” J. Dif­fer­en­tial Geom. 79 : 3 (2008), pp. 389–​432. MR 2433928 Zbl 1151.​53030

[89]S. K. Don­ald­son: “Lie al­gebra the­ory without al­gebra,” pp. 549–​566 in Al­gebra, arith­met­ic, and geo­metry: In hon­or of Yu. I. Man­in, vol. I. Pro­gr. Math. 269. Birkhäuser (Bo­ston, MA), 2009. MR 2641180 Zbl 1198.​22004

[90]S. Don­ald­son: “A gen­er­al­ised Joyce con­struc­tion for a fam­ily of non­lin­ear par­tial dif­fer­en­tial equa­tions,” J. Gökova Geom. To­pol. GGT 3 (2009), pp. 1–​8. MR 2595752

[91]S. K. Don­ald­son: “Some nu­mer­ic­al res­ults in com­plex dif­fer­en­tial geo­metry,” pp. 571–​618 in Spe­cial is­sue: In hon­or of Friedrich Hirzebruch. Part 1, published as Pure Ap­pl. Math. Q. 5 : 2. 2009. MR 2508897 Zbl 1178.​32018

[92]L. A. San­taló: Lu­is Ant­o­nio San­taló: Se­lec­ted works. Edi­ted by A. M. Na­veira, A. Re­ventós, G. S. Birman, and X. Gual. Spring­er (Ber­lin), 2009. With a pre­face by Si­mon K. Don­ald­son. MR 2547470 Zbl 1167.​01011

[93]S. K. Don­ald­son: “Con­stant scal­ar curvature met­rics on tor­ic sur­faces,” Geom. Funct. Anal. 19 : 1 (2009), pp. 83–​136. MR 2507220 Zbl 1177.​53067

[94]B. Birch, S. Don­ald­son, G. Kalai, R. Kenyon, and A. Macintyre: “Book re­view: ‘The Prin­ceton com­pan­ion to math­em­at­ics’,” No­tices Amer. Math. Soc. 56 : 10 (2009), pp. 1276–​1281. MR 2572756

[95]S. K. Don­ald­son: “Nahm’s equa­tions and free-bound­ary prob­lems,” pp. 71–​91 in The many fa­cets of geo­metry. Ox­ford Univ. Press (Ox­ford), 2010. MR 2681687 Zbl 1211.​58015

[96]S. Don­ald­son: “On the work of Louis Niren­berg,” No­tices Amer. Math. Soc. 58 : 3 (2011), pp. 469–​472. MR 2789126 Zbl 1213.​01065